Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Severe shivering, Gastric, Pain in lower back, weak, Shaky hands. Why did all this happen?

I woke up this morning, got out of bed, and walked to the bathroom, slowly I started shivering even though I did not feel nearly as cold and it progressed to become almost violent and uncontrollable. I went back to my room and wrapped myself in a blanket and tried to warm myself up. A couple of minutes later the shivering went away. I then went to take a shower and the shivering went away until when I was done and drying myself off, although it was not as uncontrollable or violent as before. I went and grabbed the blanket again and wrapped myself up and the shivering stopped. I went and ate a donut thinking that it might be low blood sugar (It is my first year at college living on my own and not all of my meals have consisted of the healthiest foods) so it might also be a dietary problem. I have been having frequent gas, abnormally compared to before I moved out of my parents house. After I ate I got dressed and put on a jacket to keep myself warm and went to class. Now it is 3 hours later and I have a pain in my lower back, I feel slightly weak, and my hands are a little shaky, but the shivering has gone away. I have slight acid reflux and ADHD , I take medicine for both, but since the shaking occured before I took it this morning I don t know if it is related.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for query.
From your symptoms it seems that you might be having attack of Malaria causing severing and body ache.
In other infection also one gets severing as well.
So now if you get chills with fever consult your doctor and start the treatment.
Ok and bye.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor